# SDR QXEA2013100701429

- Difficulty date: October 7, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 16,039 hours, 17,133 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 35138507002
- Part serial: 4328A
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 10,153 hours, 10,859 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT MAIN GEAR GREEN LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION ON T/O. RETURNED TO FIELD AND PERFORMED ALT GEAR EXTENSION. LANDING UNEVENTFUL. CONFIRMED FAULT AT ADVISORY CONTROL UNIT AND LANDING GEAR PANEL PANEL DEFECTIVE, REPLACED ADVISORY CONTROL UNIT IAW AMM 31-51-06-000-801 + 31-51-06-400-801.  REPLACED LANDING GEAR CONTROL PANEL IAW 32-31-01-000-801 + 32-31-01-400-801 PERFORMED LDG OPS TEST IAW 32-31-00-710-801 AMM TESTS GOOD.  RETURNED TO SERVICE.
